Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 8, NWS Northern Indiana

February 6, 2017

NWS Northern Indiana issued this small craft advisory at Feb 6, 2017, 4:30 PM EST. It took effect at Feb 7, 2017, 12:00 PM EST. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2017, 4:30 PM EST (21:30 UTC)
In effect from
Feb 7, 2017, 12:00 PM EST
Expired
Feb 9, 2017, 10:00 PM EST
In force
58 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

187 
WHUS73 KIWX 062130
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EST MON FEB 6 2017

LMZ043-046-070530-
/O.NEW.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
430 PM EST MON FEB 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO
4 PM EST WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST TO 30 KNOTS
  TUESDAY NIGHT AND NORTHWEST 10 TO 15 KNOTS WEDNESDAY.

* WAVES: 2 TO 4 FEET TUESDAY BUILDING TO 6 TO 10 FEET TUESDAY
  NIGHT THAN SUBSIDING TO LESS THAN 4 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
332 
WHUS73 KIWX 070201
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
901 PM EST MON FEB 6 2017

LMZ043-046-071015-
/O.NEW.KIWX.MF.Y.0005.170207T0201Z-170207T1500Z/
/O.CON.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
901 PM EST MON FEB 6 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO
4 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO
4 PM EST WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST TO 30 KNOTS 
  TUESDAY NIGHT AND NORTHWEST 10 TO 15 KNOTS WEDNESDAY. 

* WAVES: 2 TO 4 FEET TUESDAY BUILDING TO 6 TO 10 FEET TUESDAY
  NIGHT, THEN SUBSIDING TO LESS THAN 4 FEET WEDNESDAY.

* VISIBILITY: A HALF MILE OR LESS AT TIMES TONIGHT AND TUESDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
571 
WHUS73 KIWX 070944
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 AM EST TUE FEB 7 2017

LMZ043-046-071745-
/O.CON.KIWX.MF.Y.0005.000000T0000Z-170207T1500Z/
/O.CON.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
444 AM EST TUE FEB 7 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM
EST WEDNESDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY
TO 4 PM EST WEDNESDAY. 

* WINDS: SOUTH INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  TODAY...VEERING WEST TO 30 KNOTS TONIGHT AND NORTHWEST 10 TO 20
  KNOTS WEDNESDAY.

* WAVES: BUILDING TO 2 TO 4 FEET TODAY...THEN TO 5 TO 10 FEET
  TONIGHT. SUBSIDING TO LESS THAN 4 FEET WEDNESDAY AFTERNOON.

* VISIBILITY: A HALF MILE OR LESS AT TIMES THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
353 
WHUS73 KIWX 071537
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EST TUE FEB 7 2017

LMZ043-046-072345-
/O.CON.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1037 AM EST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY...VEERING WEST TO 30
  KNOTS TONIGHT AND NORTHWEST 10 TO 20 KNOTS WEDNESDAY.

* WAVES: 2 TO 4 FEET TODAY...5 TO 10 FEET TONIGHT...SUBSIDING TO
  4 FEET OR LESS WEDNESDAY AFTERNOON.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
549 
WHUS73 KIWX 072101
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EST TUE FEB 7 2017

LMZ043-046-080515-
/O.EXT.KIWX.SC.Y.0008.000000T0000Z-170209T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 PM EST TUE FEB 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
THURSDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS OVERNIGHT...NORTHWEST 10
  TO 20 KNOTS WEDNESDAY. NORTHWEST 15 TO 30 KNOTS WEDNESDAY NIGHT
  INTO THURSDAY. 

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET TONIGHT...3 TO 7 FEET
  WEDNESDAY...BUILDING TO 5 TO 10 FEET THURSDAY. 

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
561 
WHUS73 KIWX 080339
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 PM EST TUE FEB 7 2017

LMZ043-046-081145-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-170209T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 PM EST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS: NORTHWEST TO 30 KNOTS OVERNIGHT VEERING NORTH 10 TO 15
  KNOTS WEDNESDAY...BACKING NORTHWEST TO 30 KNOTS WEDNESDAY NIGHT.

* WAVES: 5 TO 8 FEET TONIGHT...3 TO 7 FEET WEDNESDAY...BUILDING
  TO 6 TO 10 FEET BY THURSDAY. 

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 
WHUS73 KIWX 080940
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EST WED FEB 8 2017

LMZ043-046-081700-
/O.EXT.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EST WED FEB 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST
THURSDAY. 

* WINDS: NORTH TO 15 KNOTS BACKING TO NORTHWEST AND INCREASING 15
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT AND THURSDAY.

* WAVES: 3 TO 6 FEET THROUGH THIS EVENING...BUILDING TO 5 TO 8
  FEET OVERNIGHT...AND 6 TO 10 FEET THURSDAY.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
154 
WHUS73 KIWX 081529
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 AM EST WED FEB 8 2017

LMZ043-046-082330-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 AM EST WED FEB 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY. 

* WINDS: NORTH TO 15 KNOTS BACKING TO NORTHWEST AND INCREASING 
  15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT AND THURSDAY. 

* WAVES: 3 TO 6 FEET THROUGH THIS EVENING...BUILDING TO 5 TO 8 
  FEET OVERNIGHT...AND 6 TO 10 FEET THURSDAY. 

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
112 
WHUS73 KIWX 082058
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EST WED FEB 8 2017

LMZ043-046-090500-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
358 PM EST WED FEB 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 5 TO 8 FEET OVERNIGHT...AND 6 TO 10 FEET
  THURSDAY.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
359 
WHUS73 KIWX 090315
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 PM EST WED FEB 8 2017

LMZ043-046-091115-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1015 PM EST WED FEB 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BACKING
  WEST 10 TO 15 KNOTS THURSDAY NIGHT.

* WAVES: BUILDING TO 5 TO 10 FEET OVERNIGHT SUBSIDING TO LESS THAN
  4 FEET THURSDAY NIGHT.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
165 
WHUS73 KIWX 090855
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EST THU FEB 9 2017

LMZ043-046-091700-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 AM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BACKING
  WEST 10 TO 15 KNOTS THIS EVENING.

* WAVES: BUILDING TO 4 TO 8 FEET OVERNIGHT SUBSIDING TO LESS THAN
  4 FEET TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
756 
WHUS73 KIWX 092050
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EST THU FEB 9 2017

LMZ043-046-100300-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS: WEST WINDS 10 TO 15 KNOTS BACKING SOUTH AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
663 
WHUS73 KIWX 100245
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EST THU FEB 9 2017

LMZ043-046-100345-
/O.EXP.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
945 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING.

WINDS WILL INCREASE DURING THE AFTERNOON ON FRIDAY AND A SMALL
CRAFT ADVISORY MAY BE NEEDED. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:23 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 6, 3:23 PM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
323 PM EST Mon Feb 6 2017

.SYNOPSIS...
Issued at 452 AM EST Mon Feb 6 2017

Rain chances will be increasing tonight as a low pressure system
approaches from the Central Plains. This system will move
northeast into Lower Michigan Tuesday bringing unseasonably warm
temperatures with showers and a few thunderstorms. It will turn
colder with a chance of light snow as the low moves off to the
northeast late Tuesday night and Wednesday. Lake effect snow
showers are expected for a short period Wednesday night into
Thursday followed by warmer weather this weekend.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 321 PM EST Mon Feb 6 2017

Several issues to contend with over the next 24 hours as surge of
warmer and increasingly moist air overspreads the area tonight into
Tuesday morning. Low clouds were rapidly streaming northeast and
should be impacting most areas by 00Z to 02Z Tuesday. Ahead
of this temps have warmed nicely with many spots well into the 40s and
even lower to middle 50s. Expect steady or falling temps for a
period as the clouds move in. Patchy fog has been noted upstream
where dewpoints have increased into the lower 40s. Continued slower
trend for arrival of rainfall till after 00Z and main focus closer
to 06Z Tues as isentropic lift increases in response to ramping up
low level jet. Hi res models all seem to point towards the 08-12Z
Tues window as when there will be a rapid increase in
rain/thunderstorms developing in the SW parts of the area and moving
northeast. Isolated strong to severe storms will be possible given
some elevated instability and decent low level shear mainly
southwest of US-30. Elevated nature of the storms should limit the
risk to mainly marginally severe hail and maybe a few wind gusts to
50 mph.

The southeastern third to half of the area will likely enter the
warm sector with instability become potentially more surface based
late morning into mid afternoon before the pre frontal trough sweeps
through. Locations southeast of a Monticello to Defiance line may
see a threat for isolated severe storms but the threat hinges on how
overnight convection and its lingering effects.

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM EST Mon Feb 6 2017

Models generally in agreement on surface low being located in
Central Lake Huron at 00Z Weds with pre-frontal trough likely
nearly out of the forecast area and main cold front somewhere
around Chicago. Colder air will move in rather rapidly in the
first 6 to 9 hours of the forecast with freefalling temps through
the night as a 10 to 20 degree drop occurs by 12Z Weds. As the
colder air arrives, the bulk of any precipitation should be east
of the area resulting in a chance of rain (maybe a mix of snow) in
N areas through 6z Weds with dry slot wrapping in and ending all
precip.

Low pressure will move rapidly out of the plains and pass through
the Tennessee Valley. However a weak disturbance will accompany the
low well north of the sfc track and bring at least a chance for some
light snow mainly south of US 24 Wednesday with a dusting to maybe
an inch of snow possible. Main shot of colder air will arrive behind
this with a small window of chance for lake effect in NW flow areas.
Have toned down pops to high chc for the time being with maybe some
light accumulations at best.

Coldest day will be Thursday with highs in the middle 20s and then
the roller coaster ride continues into the weekend as a series of
waves carve out a central plains trough to send temps above normal
until the main low passes through Sunday with increasing rain
chances. Have left blended approach generally alone with main focus
on short term period concerns.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1243 PM EST Mon Feb 6 2017

Warm air is surging north and evident on the satellite as the low
clouds spread across IL/IN. Surface dewpoints on the rise as the
boundary layer continues to saturate. Ceilings will lower later
this afternoon/early evening as the warm front and isentropic
upglide continues. Convection will break out after midnight as
the trof/jet and warm front concentrate the mid/upper level lift.
this will trigger isold thunderstorms across the KSBN area...could
see more widespread tsra in FWA. Additionally as saturation
increases expect to see widespread rain...and with low cigs
visibility will drop quickly to lifr conditions.

This will persist through the remainder of the TAF period.

LLWS is another threat for a brief period later in the TAF as the
low level jet increases. Expect to see the LLWS threat end after
15z as the boundary layer begin to mix out. Improving conditions
after 15z...but too much uncertainty to forecast with any
confidence that MVFR conditions will be around until after 18Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Skipper/Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Lewis

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 6, 5:44 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
544 AM EST MON FEB 6 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-071045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
544 AM EST MON FEB 6 2017 /444 AM CST MON FEB 6 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. THE STORMS ARE
NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY. ISOLATED
STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH OR HIGHER ARE
POSSIBLE SOUTHEAST OF A LINE FROM MONTICELLO TO WARSAW TO WAUSEON.

LIGHT LAKE EFFECT SNOW IS POSSIBLE OVER SOUTHWEST MICHIGAN AND
NORTHWEST INDIANA WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LMZ043-046-071045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
544 AM EST MON FEB 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE TUESDAY
AFTERNOON THROUGH WEDNESDAY. A FEW GALE FORCE WIND GUSTS POSSIBLE
TUESDAY NIGHT.

PERIODIC HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO EXPECTED
FOR THE THURSDAY THROUGH SATURDAY PERIOD.

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.